# SDR SWAA002754

- Difficulty date: December 27, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 40,743 hours, 31,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Missing
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MID CABIN EMERGENCY EXIT SIGN  MISSING LENS CAP.  INSTALLED LENS AND SECURED SIGN PER MM.
